# SDR CA011019007

- Difficulty date: September 18, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,886 hours
- Engine: Ge CF343A1
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: K1XD
- Condition: Faulty
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF UNABLE TO POWER AC ESSENTIAL BUS EITHER BY AC BUS NR 1 OR AC BUS NR 2 AIRCRAFT RETURN TO TORONTO. FOUND TO BE THE ESSENTIAL BUS SENSE RELAY AT FAULTY.REPLACED AC ESSENTIAL RELAY, POWER AVAILABLE FROM BOTH BUSES. OPERATIONAL TEST 24-51-27-710-002 CARRIED OUT.
